A note on the Horton-Strahler number for random binary search trees

Author: Kruszewski, P.

Source: Information Processing Letters, Volume 69, Number 1, 15 January 1999 , pp. 47-51(5)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Keywords: Analysis of algorithms; Bifurcation ratio of lung; Horton-Strahler number/order; Probabilistic analysis; Random binary search tree

Document Type: Research Article

DOI: http://dx.doi.org/10.1016/S0020-0190(98)00192-6

Affiliations: School of Computer Science, McGill University, 3480 University Street, Montreal, H3A 2A7, Canada

Publication date: January 15, 1999

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page